Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

$ K$-theory and 0-cycles on schemes


Authors: Rahul Gupta and Amalendu Krishna
Journal: J. Algebraic Geom. 29 (2020), 547-601
DOI: https://doi.org/10.1090/jag/744
Published electronically: November 4, 2019
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove Bloch's formula for 0-cycles on affine schemes over algebraically closed fields. We prove this formula also for projective schemes over algebraically closed fields which are regular in codimension one. Several applications, including Bloch's formula for 0-cycles with modulus, are derived.


References [Enhancements On Off] (What's this?)


Additional Information

Rahul Gupta
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, 1 Homi Bhabha Road, Colaba, Mumbai, India
Email: Rahul.Gupta@mathematik.uni-regensburg.de

Amalendu Krishna
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, 1 Homi Bhabha Road, Colaba, Mumbai, India
Email: amal@math.tifr.res.in

DOI: https://doi.org/10.1090/jag/744
Received by editor(s): May 10, 2018
Received by editor(s) in revised form: September 11, 2018
Published electronically: November 4, 2019
Article copyright: © Copyright 2019 University Press, Inc.